Anyone know of or have experience with having diarrhea with Vistaril. My Pdoc put me on 50 mg at bedtime for sleep. After I wake in the AM, I have an almost watery BM? Any similar experiences or knowledge?
Hello dendoc. I spent the past while here reading up on vistaril, users reviews, also side effects, normal, not normal, from this site, as well as several others and have not come up on anyone mentiong diarrhea. Just asking are you on any other drug/medication, be it prescribed or over the counter, because it then might mean that the vistaril is interacting with said drug/medication. Otherwise, I'd ask your doctor, or pharmacist see what they think. Best to you then,
- Vistaril Information for Consumers
- Vistaril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vistaril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Sep 2018 • 3 answers
Updated 16 Jul 2012 • 1 answer
Updated 18 Nov 2014 • 2 answers
Updated 26 Aug 2015 • 1 answer
Updated 5 Dec 2015 • 3 answers